# SDR SWIA95629

- Difficulty date: October 1, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N2726N
- Make and model: Swrngn SA227AC
- Aircraft serial: AC727
- Engine: Garrtt TPE33111U
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Malfunctioned
- Location: Left
- Stage of operation: DE
- Nature of condition: R
- Precautionary procedure: E

## Discrepancy

ON DESCENT, LT ENGINE STARTED LOOSING POWER.  WITH POWER LEVER AT THE FWD STOP THE ENGINE WOULD ONLY MAKE 2.5 PERCENT TORQUE.  AS WE APPROACHED TO LAND AT 100 FT WITH BOTH POWER LEVER AT FLIGHT IDLE, THE LT ENGINE STARTED TO POWER UP ON ITS OWN AT APPROX 65 TO 70 PERCENT TORQUE.  INSPECTED LT ENGINE RIGGING AT FUEL CONTROL PPC PROP GOV AND FUEL SHUTOFF, ALL FOUND SECURED AND NO INTERFERENCE DURING MOVEMENT.  ALL RIGGING PARAMETERS CORRECT, CHECKED P2T2 FOR DAMAGE, FOD NONE FOUND.  RAN LT ENGINE ALL POWER CONFIGURATION, ALL PARAMETERS NORMAL.  SRL TEMP CKS GOOD, AP AND TORQ LIMITS TEST GOOD, NO UNSUAL ENGINE PERFORMANCE.
